I think it would be a good idea to chat to your GP, and check if your medication ‘Zoloft’, has any side effects, which could be causing you concerns or wether or medication needs to be adjusted.
Secondly it would be best to speak to a counsellor or psychologist who can work out why your anxiety is there now and whats causing it, however inform your GP of any treatment interventions you decide to take.
I feel in your mind you are worrying in the sub-concious mind ‘What if this happends again’……..
Its these negative thoughts which are linked to your negative experience is enough to cause you anxiety. However this is only my assumption as I dont know for sure if these are the thoughts going through your mind as I have not done a thorough assessment about your thought processes.
Try to rest and reduce your stress, and do some walking or other form of exercise each day or you can try Yoga, but consult with your GP first.
Luckily your son is healthy now and there is nothing to really worry about, I know many parents who went through similar situations and their children are all ok now after many years of worry.
However if you feel concerned still speak to your child's specialist and ask their professional opinion on any concerns your having as this will hopefully give you peace of mind, knowing your child is well and healthy.
Report this post
You must be a HealthShare member to report this post.
to your account or
now (it's free).